# SDR AALA20141119007

- Difficulty date: November 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 10,647 hours, 4,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT GALLEY EXIT IDENTIFIER FAILS STEP 1C OF MCM 2904.  EXIT IDENTIFIER LENS FALLS OFF & LIGHT ASSEMBLY BASE PLATE IS BROKEN AT BS 993.  L1191 R & R EXIT IDENTIFIER LIGHT ASSEMBLY IAW MM 31-51-01.  OPERATIONS CHECKED GOOD.
